MAUDE Adverse Event Report: MICROVENTION, INC. HYDROPEARL; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROPEARL; VASCULAR EMBOLIZATION DEVICE
Model Number 8HP2S200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Low Blood Pressure/ Hypotension (1914)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The hydropearl was implanted; therefore, a device analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that chemoembolization treatment was performed on a vessel in the liver.Prior to delivery of the lifepearl device, angiograms with contrast media were taken without any problems.After reaching the target vessel, the lifepearl loaded with 50 mg doxorubicin was mixed with 8 ml nacl and 8 ml contrast media.Immediately after beginning the slow injection, the patient felt warm and had a "warm head." a cool compress was put on the patient's head and a small amount of the lifepearl was injected.The patient began to move and "get nervous." hydropearl was then injected to ensure the embolization was completed.At this time, the patient's blood pressure and respiration rate dropped rapidly and he became unconscious.Solu decortin and iv adrenalin were administered to stabilize the patient.After preparation for intubation and cardiac resuscitation, the patient slowly began to recover.No resuscitation was required.There was no reported issue with the preparation or delivery of the hydropearl.

Brand Name
HYDROPEARL
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9742509
Report Number2032493-2020-00046
Device Sequence Number11383450
Product Code KRD
UDI-Device Identifier00812636020624
UDI-Public(01)00812636020624(11)170307(17)200229(10)17030729
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K192684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/29/2020
Device Model Number8HP2S200
Device Catalogue Number8HP2S200
Device Lot Number17030729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;